MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number GBX500S15
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.There was no report of patient harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per (b)(4).
 
Additional Manufacturer Narrative
The manufacturer previously received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.There was no report of patient harm or injury.The device was returned to the manufacturer's product investigation laboratory for investigation.An internal visual inspections of the device was completed by the manufacturer and found moderate beige dust or dirt contamination observed in filter intake area, outlet port, blower box area, blower housing, and on blower isolators.Moderate light and dark fiber contamination located around the base outlet port, and in cracks and crevasses of the upper and lower enclosure.Minor amount of keratin on blower box, outlet port and the blower outlet.The manufacturer found no evidence of sound abatement foam degradation.The device's downloaded event log was reviewed by the manufacturer and found 0 errors.The manufacturer concludes multiple contaminates of dust, dirt, fibers and keratin were found and were determined to be from an external source.There was no evidence of sound abatement foam degradation.In this report, section d9, g3, h3, h6 has been updated or corrected.
 
Additional Manufacturer Narrative
In the previous report section d8 was missed to capture, corrected in this report.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key12573336
Report Number2518422-2021-04672
Device Sequence Number3585832
Product Code BZD
UDI-Device Identifier00606959042285
UDI-Public00606959042285
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGBX500S15
Device Catalogue NumberGBX500S15
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer12/30/2022
12/30/2022
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date02/06/2023
07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown